# SDR DALA2017101207486

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 607
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LOWER DOOR TRESHOLD AREA  AT BS 607,  DOOR TRESHOLD MOUNT FITTING HAS INTERGRAINULAR CORROSION.  REMOVED THE THRESHOLD MOUNT AFT ATTACH  PLATE IAW SRM 51-40-02, INSTALLED A NEW ATTACH PLATE IAW SRM 51-40-02.
